RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nikitin, Aleksander Aleksandrovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 8

Number of views:
This page:692
Abstract pages:868
Full texts:275
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person61151
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211582

Publications in Math-Net.Ru
1984
1. A. A. Nikitin, “Some algorithmic problems for projective planes”, Algebra Logika, 23:5 (1984),  512–529  mathnet  mathscinet
1983
2. A. A. Nikitin, “Freely generated projective planes”, Algebra Logika, 22:1 (1983),  61–78  mathnet  mathscinet
1981
3. A. A. Nikitin, “Homomorphisms of freely generated projective planes”, Algebra Logika, 20:4 (1981),  419–426  mathnet  mathscinet
4. A. I. Shirshov, A. A. Nikitin, “On the theory of projective planes”, Algebra Logika, 20:3 (1981),  330–356  mathnet  mathscinet
1978
5. A. A. Nikitin, “Lower radicals of some classes of rings”, Algebra Logika, 17:5 (1978),  596–610  mathnet  mathscinet
6. A. A. Nikitin, “Heredity of radicals of rings”, Algebra Logika, 17:3 (1978),  303–315  mathnet  mathscinet
1974
7. A. A. Nikitin, “Almost alternative algebras”, Algebra Logika, 13:5 (1974),  501–533  mathnet  mathscinet
1973
8. A. A. Nikitin, “Supernilpotent radicals of $(-1,1)$-rings”, Algebra Logika, 12:3 (1973),  305–311  mathnet  mathscinet

2015
9. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
2011
10. A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  201–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 199–203  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021